×

Found 7,772 Documents (Results 1–100)

100
MathJax

Chow quotients of Grassmannians by diagonal subtori. (English) Zbl 07543983

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 241-264 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stratification and duality for unipotent finite supergroup schemes. (English) Zbl 1478.18026

Balchin, Scott (ed.) et al., Equivariant topology and derived algebra. Based on the conference, Trondheim, Norway, 2019. In honour of Professor J. P. C. Greenlees’ 60th birthday. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 474, 241-275 (2022).
PDF BibTeX XML Cite
Full Text: arXiv Link

Comparing dualities in the \(K(n)\)-local category. (English) Zbl 07469286

Balchin, Scott (ed.) et al., Equivariant topology and derived algebra. Based on the conference, Trondheim, Norway, 2019. In honour of Professor J. P. C. Greenlees’ 60th birthday. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 474, 1-38 (2022).
PDF BibTeX XML Cite
Full Text: arXiv Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification